# SDR DALA2023080806434

- Difficulty date: August 4, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 140,822 hours, 20,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 L2 DOOR WILL NOT ARM. A/C RETURN TO GATE. CORRECTIVE ACTION: REMOVE FOD+ DEBRI FROM L2 DOOR. CYCLE DOOR OPS CHECK NORMAL. OK FOR SVC (4488430)
